# SDR ASAA2019042372991

- Difficulty date: March 27, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311222120000
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FRAME AT GIRT BAR LOCATION FWD HAS CORROSION (MARKED IN RED) GROUNDED - YES. REMOVED CORROSION ON L1 LOWER DOOR FRAME AT FWD GIRT BAR PER A320 SRM 53-11-14-283-005, A320 SRM 51-74-00, A320 SRM 51-74-00. ORIG. THICK .197 REMAINING .181 REMOVED .016. TOOL #T82250 O2 MAY 19. PERFORMED DVI PER NTM 51-90-00 NO DISCREPT NOTED. PERFORMED SURFACED HFEC OF BLENDED AREA, AND OPEN HOLES IN BLENDED AREA PER VSUVC T82570 TASK 51-10-08-250-803. NO CRACKS NOTED. SPOT FACED REAMED, ALODINED, PRIME, PAINTED AREA PER A320 SRK 53-11-14-283-005. INSTALLED 3EA. BUSHINGS AND REPAIR WASHERS PER A320 SRM 53-11-14-285-005. INSTALLED DRAW PAN, FITTINGS, GIRL BAR (UT GAGE: T82250 02/MAY/2019 FITTINGS PER A320 AMM 52-11-31
